# SDR REXA2025060900653

- Difficulty date: May 31, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340944
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280 CROSSBEAM IS CORRODED BETWEEN BL 0 AND RBL 9.  REMOVED CORROSION FROM UPPER FLANGE OF RH FS280 CROSSBEAM P/N CC670-34094-2 FROM BL 0 TO RBL 9 PER CRJ 900 SRM 51-21-06-001-001-A01. BLEND IS NOT WITHIN THE ALLOWABLE DAMAGE LIMITS SPECIFIED BY CRJ 900 SRM 53-00-00-101-001-A01 DUE TO 100% MATERIAL LOSS AT RBL 5 BLEND LOCATION. LOCATED AND DRILLED NEW RH CROSSBEAM P/N:CC670-34094JP-2S, IAW CRJ-900 SRM 51-40-11-001-001-A01. INSTALLED FLOOR BEAM P/N CC670-34094JP-2S  IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01
